Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zyprexa Withdrawal - Is there such thing? 4ed

Posted by yxibow on May 26, 2009, at 4:37:14

In reply to Zyprexa Withdrawal - Is there such thing?, posted by 4ed on May 25, 2009, at 20:17:06

> I've been coming off Valium and started taking Zyprexa to control W/D's like rage, worry, depression; for which it has helped a lot. But I'm starting to worry that I'm developing another dependence... I don't want to trade off the Valium for another med. My Valium taper has gone remarkably smoothly since I started Zyprexa - this worries me! After some research on google I found out there are people that are having withdrawal from Zyprexa. Now I'm kind of scared. I've gone on and off Zyprexa a few times, but always had my Valium. Whats going to happen to me now ?!?! Is there such thing as Zyprexa W/Ds ??? My doctor said (a while back) that there are absolutely none -- was he just trying to psych me out?
> All opinions and comments greatly appreciated,
> 4ed

The withdrawal would be specific, if its being taken to help anxiety, you might have temporary emerging symptoms.

Main thing is to taper it slowly -- dropping an AP like a brick is not a good thing. Withdrawal dyskinesia can occur (basically a harmless but not particularly pleasant short lasting condition, possibly jerks or tics or EPS like syndromes basically).

Other than that I don't see that it is a large issue.

-- Jay




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:897659